# SDR UALA2011072503761

- Difficulty date: July 23, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 60,610 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE UPON ARRIVAL BETWEEN ROWS 24 AND 27.   REPLACED LEAD IN CABLE IAW AMM, OPS CHECKED GOOD.
